Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A problem in parametric programming

  • 22 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    M. M. Vainberg, The Variational Method and the Method of Monotonic Operators in the Theory of Nonlinear Equations [in Russian], Nauka, Moscow (1972), pp. 416.

  2. 2.

    N. Dunford and J. T. Schwartz, Linear Operators: General Theory, Wiley (1958).

  3. 3.

    V. F. Dem'yanov and L. V. Vasil'ev, Nondifferentiable Optimization [in Russian], Nauka, Moscow (1981).

  4. 4.

    M. I. Zhaldak, “An accumulative iterative process for solving a convex programming problem in Hilbert space,” in: Approximation Methods in Analysis [in Russian], Kiev. Pedagog Inst., Kiev (1982), pp. 46–58.

  5. 5.

    M. I. Zhaldak, “A method of solving a quadratic programming problem,” Vychisl. Prikl. Mat., No. 52, 132–139 (1984).

  6. 6.

    I. Ya. Zabotin and A. I. Korablev, “The conditional ɛ-subgradient method,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 9, 22–26 (1983).

  7. 7.

    B. N. Pshenichnyi, Necessary Conditions for the Extremum [in Russian], Nauka, Moscow (1982).

  8. 8.

    Yu. V. Trius, “A numerical method for minimizing a nondifferentiable convex functional in Hilbert space,” in: Lecture Theses of the IXth School on the Theory of Operators in Functional Spaces [in Russian], Ternopol' (1984).

  9. 9.

    C. Lemarechal, “An extension of the Davidon method to nondifferentiable problems,” Math. Progr., Study 3, 95–100 (1975).

  10. 10.

    P. Wolfe, “A method of conjugate subgradients for minimizing nondifferentiable functions,” Math. Progr., Study 3, 145–173 (1975).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 37, No. 5, pp. 575–581, September–October, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zhaldak, M.I., Trius, Y.V. A problem in parametric programming. Ukr Math J 37, 464–469 (1985). https://doi.org/10.1007/BF01061168

Download citation


  • Parametric Programming